# SDR SWIA200617101

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT SIDE OTBD OF RL9 FLOOR SUPPORT ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP ON FS 280 2/B LBL 9 PN 601R31113-57.
